Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 31 Issue 2, April 1984

Complexity Results for Permuting Data and Other Computations on Parallel Processors
Allan Gottlieb, Clyde P. Kruskal
Pages: 193-209
DOI: 10.1145/62.322423

Finitely Specifiable Implicational Dependency Families
Richard Hull
Pages: 210-226
DOI: 10.1145/62.2162

Serializability by Locking
Mihalis Yannakakis
Pages: 227-244
DOI: 10.1145/62.322425

Worst-case Analysis of Set Union Algorithms
Robert E. Tarjan, Jan van Leeuwen
Pages: 245-281
DOI: 10.1145/62.2160

The ω sequence problem for DOL systems is decidable
Karel Culik, II, Tero Harju
Pages: 282-298
DOI: 10.1145/62.2161

Terminating Turing Machine Computations and the Complexity and/or decidability of Correspondence Problems, Grammars, and Program Schemes
H. B. Hunt, III
Pages: 299-318
DOI: 10.1145/62.2737

Beyond Floating Point
C. W. Clenshaw, F. W. J. Olver
Pages: 319-328
DOI: 10.1145/62.322429

Lower Bounds and Fast Algorithms for Sequence Acceleration
George M. Trojan
Pages: 329-335
DOI: 10.1145/62.66

The Three-Machine No-Wait Flow Shop is NP-Complete
Hans Röck
Pages: 336-345
DOI: 10.1145/62.65

Asymptotic Expansions and Integral Representations of Moments of Queue Lengths in Closed Markovian Networks
J. McKenna, Debasis Mitra
Pages: 346-360
DOI: 10.1145/62.322432

Some combinatorial game problems require Ω(nk) time
Akeo Adachi, Shigeki Iwata, Takumi Kasai
Pages: 361-376
DOI: 10.1145/62.322433

The VLSI Complexity of Selected Graph Problems
Joseph Já Já
Pages: 377-391
DOI: 10.1145/62.70

On the complexity of unique solutions
Christos H. Papadimitriou
Pages: 392-400
DOI: 10.1145/62.322435

Symmetric Complementation
John H. Reif
Pages: 401-421
DOI: 10.1145/62.322436

Space-Time Trade-Offs for Banded Matrix Problems
John E. Savage
Pages: 422-437
DOI: 10.1145/62.69